American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 62 found      Go to page: 1 2 3

[1] Pierre Vanhove. The physics and the mixed Hodge structure of Feynman integrals. Proceedings of Symposia in Pure Mathematics 88 161-194.
Book volume table of contents
View Article: PDF

[2] Pavel Exner. Momentum operators on graphs. Proceedings of Symposia in Pure Mathematics 87 105-118.
Book volume table of contents
View Article: PDF

[3] M. G. Monera and E. Sanabria-Codesal. Critical points of the Gauss map and the exponential tangent map. Contemporary Mathematics 675 (2016) 253-262.
Book volume table of contents   
View Article: PDF

[4] Luise Unger. On the combinatorics of the set of tilting modules. Contemporary Mathematics 673 (2016) 227-249.
Book volume table of contents   
View Article: PDF

[5] P. Graczyk and P. Sawyer. Convolution of orbital measures on symmetric spaces: A survey. Contemporary Mathematics 668 (2016) 81-110.
Book volume table of contents   
View Article: PDF

[6] Paolo Antonelli and Pierangelo Marcati. Some results on systems for quantum fluids. Contemporary Mathematics 666 (2016) 41-54.
Book volume table of contents   
View Article: PDF

[7] Raphael Linker and Ilya Ioslovich. Optimal irrigation scheduling for wheat production in the Canadian prairies: A modelling study. Contemporary Mathematics 659 (2016) 157-164.
Book volume table of contents   
View Article: PDF

[8] Katie Oliveras and Bernard Deconinck. The Instabilities of Periodic Traveling Water Waves with Respect to Transverse Perturbations. Contemporary Mathematics 635 (2015) 131-155.
Book volume table of contents   
View Article: PDF

[9] Jérôme Ducoat. Generalized rank weights: A duality statement. Contemporary Mathematics 632 (2015) 101-109.
Book volume table of contents   
View Article: PDF

[10] Sergey Abrahamyan and Melsik Kyureghyan. New recursive construction of normal polynomials over finite fields. Contemporary Mathematics 632 (2015) 1-10.
Book volume table of contents   
View Article: PDF

[11] C. R. E. Raja. Liouville property on $G$-spaces. Contemporary Mathematics 631 (2015) 21-31.
Book volume table of contents   
View Article: PDF

[12] Aldo Bazan, Paola Loreti and Wladimir Neves. Multi-time systems of conservation laws. Quart. Appl. Math. 72 (2014) 491-511. MR 3237561.
Abstract, references, and article information
View Article: PDF

[13] Jean-François Biasse. An $L(1/3)$ algorithm for ideal class group and regulator computation in certain number fields. Math. Comp. 83 (2014) 2005-2031.
Abstract, references, and article information   
View Article: PDF

[14] Joshua Ballew and Konstantina Trivisa. Suitable weak solutions and low stratification singular limit for a fluid particle interaction model. Quart. Appl. Math. 70 (2012) 469-494. MR 2986131.
Abstract, references, and article information
View Article: PDF

[15] Tommaso Ruggeri. Can constitutive relations be represented by non-local equations?. Quart. Appl. Math. 70 (2012) 597-611. MR 2986136.
Abstract, references, and article information
View Article: PDF

[16] Kwan-hang Lam. Results on a weighted Poincaré inequality of complete manifolds. Trans. Amer. Math. Soc. 362 (2010) 5043-5062. MR 2657671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. W. Raffoul. A spectral theoretic approach to the Kirillov-Duflo correspondence. Proc. Amer. Math. Soc. 137 (2009) 2785-2794. MR 2497493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ethan Akin, Eli Glasner and Benjamin Weiss. Generically there is but one self homeomorphism of the Cantor set. Trans. Amer. Math. Soc. 360 (2008) 3613-3630. MR 2386239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Rade T. Zivaljevic. Equipartitions of measures in $\mathbb{R}^4$. Trans. Amer. Math. Soc. 360 (2008) 153-169. MR 2341998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Harold M. Edwards. A normal form for elliptic curves. Bull. Amer. Math. Soc. 44 (2007) 393-422. MR 2318157.
Abstract, references, and article information   
View Article: PDF

[21] Mohsen Pourahmadi, Akihiko Inoue and Yukio Kasahara. A prediction problem in $L^2 (w)$. Proc. Amer. Math. Soc. 135 (2007) 1233-1239. MR 2262930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ching-Lung Lin. Strong unique continuation for $m$-th powers of a Laplacian operator with singular coefficients. Proc. Amer. Math. Soc. 135 (2007) 569-578. MR 2255304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] André Weilert. Two efficient algorithms for the computation of ideal sums in quadratic orders. Math. Comp. 75 (2006) 941-981. MR 2197002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Vieri Benci and Mauro Di Nasso. A purely algebraic characterization of the hyperreal numbers. Proc. Amer. Math. Soc. 133 (2005) 2501-2505. MR 2146232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Paramita Das and Vijay Kodiyalam. Planar algebras and the Ocneanu-Szymanski theorem. Proc. Amer. Math. Soc. 133 (2005) 2751-2759. MR 2146224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Thomas Sauer. Lagrange interpolation on subgrids of tensor product grids. Math. Comp. 73 (2004) 181-190. MR 2034116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Krzysztof Plotka. On functions whose graph is a Hamel basis. Proc. Amer. Math. Soc. 131 (2003) 1031-1041. MR 1948092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Samuel Albert, Bernardo Cockburn, Donald A. French and Todd E. Peterson. A posteriori error estimates for general numerical methods for Hamilton-Jacobi equations. Part I: The steady state case. Math. Comp. 71 (2002) 49-76. MR 1862988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Charles A. Micchelli, Thomas Sauer and Yuesheng Xu. Subdivision schemes for iterated function systems. Proc. Amer. Math. Soc. 129 (2001) 1861-1872. MR 1814120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jesús Araujo. $\mathbb N$-compactness and automatic continuity in ultrametric spaces of bounded continuous functions. Proc. Amer. Math. Soc. 127 (1999) 2489-2496. MR 1487354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 62 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia